# SDR FDKA200703101

- Difficulty date: March 8, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 12,360 hours, 11,718 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6151 CAK-ATL (0610 PHX LCL).  CREW ABORTED TAKEOFF FOR E2 REVERSER DISAGREE.  MX PLACED E2 REVERSER ON MEL.
